# SDR P5CA0501359

- Difficulty date: May 19, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 61,072 hours, 11,678 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 2593362927
- Part serial: 79060332
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT CREW REPORTS UNABLE TO ENGAGE EITHER -A- OR -B- AUTOPILOT.  REPLACED P10 MODE CONTROL PANEL.  OPS NORMAL PER MM 22-11-06.
